Solution of a given problem in the back time
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 15 (1976) no. 1, pp. 59-62
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1976_15_1_a5,
author = {Bene\v{s}, Karel},
title = {Solution of a given problem in the back time},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {59--62},
year = {1976},
volume = {15},
number = {1},
zbl = {0382.68080},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1976_15_1_a5/}
}
Beneš, Karel. Solution of a given problem in the back time. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 15 (1976) no. 1, pp. 59-62. http://geodesic.mathdoc.fr/item/AUPO_1976_15_1_a5/